# SDR DALA2021083005124

- Difficulty date: August 27, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 66,715 hours, 24,426 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 365-377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6717 AIRCRAFT DAMAGED AT STA 365 TO STA 377 IN BETWEEN STR 19R AND 20R. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 003-0001:00-0653-8-3889/001 00001 COMPLIED WITH PRI 593704-14 REV O THRU REV 3, PRI 593704-14 REV O THRU REV 3 MATCH ER/A 593705-14 REV O. (1927442)
